# SDR AALA20151214002

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 553 hours, 64 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: B101001503
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  COFFEE MAKER 12 WAS NOT BREWING & ELEC BURNING ODOR OCCURRED.  CB PULLED FOR COFFEE MAKER 12.  R & R COFFEE MAKER & PERFORMED OPERATIONAL CHECK IAW AMM 25-32-00.  SYS CHECKED NORMAL.
